If you have used Tykerb (lapatinib) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Tykerb, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.
Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.
1 Reply to “Does Tykerb (lapatinib) cause or cure acne? Tykerb reviews.”
I started taking 5 tablets of tykerb 250 mg each on a Thursday. The following Tuesday evening I noticed 2 white pimples on my chin. I have never had breakouts even growing up. By Thursday morning a week after taking tykerb I was swollen around my chin upper lip into the nose with swollen pimples. My scalp was covered. They were very painful. I also became dizzy with any kind of movement on Wednesday evening. I went to my oncologist which he suggested I stop taking it for one week and we’ll start again with a lower dose if symptoms have resolved. Until then benedryl and cortisone cream will be my friend.